# SDR FJT99062421

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242BM
- Make and model: Bag JETSTM3201
- Aircraft serial: 902
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Part number: K386384
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQY - AIRCRAFT WAS RECEIVED TO BE PLCED IN OPERATION, MAINTENANCE DISCOVERED THAT 10 OF THE APPROXIMATELY 20 INSTALLED PASSENGER OXYGEN MASKS WERE IN AN UNSERVICEABLE CONDITION.  THE MASK CUPS WERE EITHER FUSED/TORN.  THIS AIRCRAFT HAD PREVIOUSLY BEEN IN STORAGE AND THEN PLACED BACK IN OPERATION APPROX 18 MONTH PRIOR TO THIS DATE.  THE DEFECTIVE MASK CUPS WERE REPLACED WITH NEW UNITS.  (M)
